Remarks on sufficient conditions for conservativity of minimal quantum dynamical semigroups

Changsoo Bahn, Chul Ki Ko, Yong Moon Park

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We have obtained sufficient conditions for conservativity of minimal quantum dynamical semigroup by modifying and extending the method used in [1], Our criterion for conservativity can be considered as a complement to Chebotarev and Fagnola's conditions. In order to show that our conditions are useful, we apply our results to concrete examples (models of heavy ion collision and noncommutative elliptic operators).

Original languageEnglish
Pages (from-to)745-768
Number of pages24
JournalReviews in Mathematical Physics
Volume17
Issue number7
DOIs
Publication statusPublished - 2005 Aug 1

Fingerprint

Quantum Dynamical Semigroup
Heavy-ion Collisions
Sufficient Conditions
Elliptic Operator
Complement
ionic collisions
complement
operators
Model

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{d378598c1ee048158733df2b40daf228,
title = "Remarks on sufficient conditions for conservativity of minimal quantum dynamical semigroups",
abstract = "We have obtained sufficient conditions for conservativity of minimal quantum dynamical semigroup by modifying and extending the method used in [1], Our criterion for conservativity can be considered as a complement to Chebotarev and Fagnola's conditions. In order to show that our conditions are useful, we apply our results to concrete examples (models of heavy ion collision and noncommutative elliptic operators).",
author = "Changsoo Bahn and Ko, {Chul Ki} and Park, {Yong Moon}",
year = "2005",
month = "8",
day = "1",
doi = "10.1142/S0129055X05002418",
language = "English",
volume = "17",
pages = "745--768",
journal = "Reviews in Mathematical Physics",
issn = "0129-055X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "7",

}

Remarks on sufficient conditions for conservativity of minimal quantum dynamical semigroups. / Bahn, Changsoo; Ko, Chul Ki; Park, Yong Moon.

In: Reviews in Mathematical Physics, Vol. 17, No. 7, 01.08.2005, p. 745-768.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Remarks on sufficient conditions for conservativity of minimal quantum dynamical semigroups

AU - Bahn, Changsoo

AU - Ko, Chul Ki

AU - Park, Yong Moon

PY - 2005/8/1

Y1 - 2005/8/1

N2 - We have obtained sufficient conditions for conservativity of minimal quantum dynamical semigroup by modifying and extending the method used in [1], Our criterion for conservativity can be considered as a complement to Chebotarev and Fagnola's conditions. In order to show that our conditions are useful, we apply our results to concrete examples (models of heavy ion collision and noncommutative elliptic operators).

AB - We have obtained sufficient conditions for conservativity of minimal quantum dynamical semigroup by modifying and extending the method used in [1], Our criterion for conservativity can be considered as a complement to Chebotarev and Fagnola's conditions. In order to show that our conditions are useful, we apply our results to concrete examples (models of heavy ion collision and noncommutative elliptic operators).

UR - http://www.scopus.com/inward/record.url?scp=23944506023&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23944506023&partnerID=8YFLogxK

U2 - 10.1142/S0129055X05002418

DO - 10.1142/S0129055X05002418

M3 - Article

AN - SCOPUS:23944506023

VL - 17

SP - 745

EP - 768

JO - Reviews in Mathematical Physics

JF - Reviews in Mathematical Physics

SN - 0129-055X

IS - 7

ER -